# SDR 2003UALA00937

- Difficulty date: December 4, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 37,761 hours, 13,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS LT FUSELAGE AT STA 606, STR 15L AND 16L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
